Withdrawal From Oramorph

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #45633
    Hope
    Participant

    When I was in hospital about 2 months ago the consultant upped
    My oramorph to 15ml 5 times a day. It is making me sooo tired
    I can’t keep awake but I also feel very tense too. I’m feeling so
    depressed and keep crying . As anyone reduced down from oramorph
    and if so what withdrawal symptoms did you get ? How much do you reduce at a time ?
    I’m sure the tiredness, depression and crying is from the oramorph.
    I’m seeing my GP soon but I’m scared it will be reduced to quickly
    plus I’ve still got this terrible pain every day to cope with .

    I did see a GP a few days ago and was just given the phone number
    for the Samaritans , any advice would be appreciated as I’m struggling
    to cope .

    #45634
    cara
    Participant

    Hey hope I went through with withdrawal when hospital put uo But didn’t get taking back down to my dose so when I got home I had the shackes and my hands was the worse for shaking and I started being sick. I ended up seeing a doctor and she told me to come down a few mls at a time over next week or so
    Your gp won’t take you down to quickly will do it at a pace that works for you
    Hope you don’t get withdrawal symptoms

    #45636
    Lc
    Participant

    Hi Hope, I came off of it years ago, and had bad night mares the shakes, sweating,bad thoughts, as they reduced it to much but i was ok with reducing it 5mls at a time and a week at a time and basically if your on 15mls x5 a day you reduce it 15mls x4 and last one was 10mls for a week then if your ok reduce it 15mls x3 last 2 is 10mls and keep going like that till your on 10mls x5 a day and repeat 10mls x4 last one 5mls keep going til your on 5 mls x5 a day then 5mls x4 til you have stopped . i was fine with this and Didn’t have much trouble. hope you get the picture. take care and best wishes , Lee

    #45638
    PaulT_99
    Participant

    As above, come down in very small amounts over many weeks. You cannot rush it.
    Also please speak to your pain clinic, there are alternatives out there. Some better with less side effects.

    Morphine is a bit old fashioned and highly addictive. I used to take Oramporh too.

Viewing 4 posts - 1 through 4 (of 4 total)
  • The forum ‘General Forum (now closed, but readable and searchable)’ is closed to new topics and replies.